# SDR USAA2009041390860

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 26,075 hours, 9,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3833
- Condition: Low Pressure
- Location: R2 Door
- Part time: 26,075 hours, 9,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 138 - SEA-LAS- EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED.
